About some Diophantine equations with restrictions.

Acu, Dumitru

General Mathematics (1999)

  • Volume: 7, Issue: 1-4, page 39-67
  • ISSN: 1221-5023

How to cite


Acu, Dumitru. "About some Diophantine equations with restrictions.." General Mathematics 7.1-4 (1999): 39-67. <http://eudml.org/doc/225127>.

author = {Acu, Dumitru},
journal = {General Mathematics},
keywords = {fractions with fraudulent simplifications},
language = {eng},
number = {1-4},
pages = {39-67},
publisher = {University "Lucian Blaga" of Sibiu, Department of Mathematics},
title = {About some Diophantine equations with restrictions.},
url = {http://eudml.org/doc/225127},
volume = {7},
year = {1999},

AU - Acu, Dumitru
TI - About some Diophantine equations with restrictions.
JO - General Mathematics
PY - 1999
PB - University "Lucian Blaga" of Sibiu, Department of Mathematics
VL - 7
IS - 1-4
SP - 39
EP - 67
LA - eng
KW - fractions with fraudulent simplifications
UR - http://eudml.org/doc/225127
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.